# SDR DXTA2022052762810

- Difficulty date: May 26, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N616QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0246
- Aircraft time: 1,764 hours, 1,130 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Out Of Position
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: REPEAT WRITE UP. LOUD DOOR SQUEAL  BEGINS AT 12000 FT AND BEGINS TO SUBSIDE AT APPROX 18000 FT. NO SPIKE IN CABIN PRESSURE WAS NOTICED AND HAD NORMAL RATE OF CLIMB APPROX 2500 FT PER MIN. C/W VISUAL INSPECION OF DOOR INNR SEAL. NO DEFECTS NOTED. INSPECTED TRIM AND FOUND A PIECE HANGING DOWN THAT NEEDS TO BE RESECURED. CLOSED DOOR AND C/W INSPECTION OF DOOR HINGE FRAME. THE FWD GAP IS .100 AND AFT GAP IS .160. THE IDEAL PLACEMENT IS .130 ON EITHER SIDE. DOOR WILL REQUIRE AJUSTMENT (BC 5-26-22).  BROUGHT CABIN DOOR FORWARD AND AFT SKIN GAP MEASUREMENT BACK INTO LIMITS IAW AMM 52-10-00. RESECURED LOOSE PIECE OF COSMETIC TRIM ON THE UPPER AFT SIDE OF THE DOOR FRAME.  REMOVED CABIN DOOR STEPS.  CHECKED VENT DOOR OPERATION AND FOUND IT OPERATING NORMALLY. CLEANED VENT DOOR SEAL. VISUALLY INSPECTED CABIN DOOR SEAL AND FOUND THE SEAL BEING HELD OUT OF POSITION ON A SMALL AREA ON THE FORWARD SIDE, BY THE CABIN DOOR FORWARD TRIM PANEL, PROTUDING OUT INTO THE CABIN DOOR SEAL, SEALING AREA ABOUT 1/4". REMOVED THE TRIM PANEL AND REINSTALLED CORRECTLY. THE PANEL IS NO LONGER INTERFERRING WITH THE CABIN DOOR SEAL AND THE SEAL IS LAYING IN POSTION NORMALLY, IAW CE-680A AMM 52-10-35. ALSO NOTED DURING CABIN DOOR STEP REMOVAL THE TWO OF THE THREE MITER HINGES WERE BROKEN. REMOVED AND REPLACED ALL THREE TOP STEP MITER HINGES PN OFF/ON 325.00.708, NON SERIALIZED, WITH NEW HINGES IAW CE-680A IMM 25-20-09. REINSTALLED CABIN DOOR STEP ASSEMBLY IAW CE-680A AMM 52-10-50. CABIN DOOR OPERATION SATISFACTORY. NO DOOR SQUEAL NOISE NOTED.
